Alert archive / New York / Dense Fog Advisories in 2012
Dense Fog Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this dense fog advisory at Mar 17, 2012, 8:18 PM EDT for Niagara County, New York. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2012, 8:18 PM EDT (00:18 UTC)
- Expired
- Mar 18, 2012, 7:55 AM EDT
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
County Niagara County, NY
The radar
The Buffalo radar (KBUF), 25 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.3 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 274 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
208 WWUS71 KBUF 180018 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 818 PM EDT SAT MAR 17 2012 NYZ001-180600- /O.NEW.KBUF.FG.Y.0002.120318T0018Z-120318T0600Z/ NIAGARA- INCLUDING THE CITY OF...NIAGARA FALLS 818 PM EDT SAT MAR 17 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT SUNDAY. * LOCATIONS...NORTHERN AND WESTERN AREAS OF NIAGARA COUNTY * TIMING...THROUGH OVERNIGHT TONIGHT. * VISIBILITIES....LESS THAN 1/2 MILE AT TIMES * IMPACTS...REDUCED VISIBILITIES WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY IS ISSUED WHEN DENSE FOG WILL SUBSTANTIALLY REDUCE VISIBILITIES, RESULTING IN HAZARDOUS DRIVING CONDITIONS IN SOME AREAS. MOTORISTS ARE ADVISED TO USE CAUTION AND SLOW DOWN, AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
2 follow-up statements
062 WWUS71 KBUF 180557 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 157 AM EDT SUN MAR 18 2012 NYZ001-181200- /O.EXT.KBUF.FG.Y.0002.000000T0000Z-120318T1200Z/ NIAGARA- INCLUDING THE CITY OF...NIAGARA FALLS 157 AM EDT SUN MAR 18 2012 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATIONS...NORTHERN AND WESTERN AREAS OF NIAGARA COUNTY * TIMING...THROUGH EARLY THIS MORNING. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...REDUCED VISIBILITIES WILL CREATE HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY IS ISSUED WHEN DENSE FOG WILL SUBSTANTIALLY REDUCE VISIBILITIES... RESULTING IN HAZARDOUS DRIVING CONDITIONS IN SOME AREAS. MOTORISTS ARE ADVISED TO USE CAUTION AND SLOW DOWN... AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
094 WWUS71 KBUF 181155 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 755 AM EDT SUN MAR 18 2012 NYZ001-181300- /O.CAN.KBUF.FG.Y.0002.000000T0000Z-120318T1200Z/ NIAGARA- INCLUDING THE CITY OF...NIAGARA FALLS 755 AM EDT SUN MAR 18 2012 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE DENSE FOG ADVISORY. $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this dense fog advisory went out at Mar 17, 6:13 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 17, 6:13 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 613 PM EDT SAT MAR 17 2012 .SYNOPSIS... HIGH PRESSURE CENTERED OFF THE EAST COAST WILL MAINTAIN A SOUTHERLY FLOW OF VERY MILD AIR OVER OUR AREA THROUGH MOST OF NEXT WEEK. IN THE SHORT TERM...MAINLY CLEAR SKIES WILL GIVE WAY TO INCREASING CLOUDS ALONG WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY INTO MONDAY AS AN UPPER LEVEL TROUGH CROSSES THE REGION. && .NEAR TERM /THROUGH SUNDAY/... AS OF 600PM...THE FORECAST AREA REMAINS UNDER THE INFLUENCE OF HIGH PRESSURE CENTERED NEAR CAPE COD MASS. MAINLY CLEAR SKIES AND VERY WARM TEMPS CONTINUE TO PROVIDE EXCELLENT WEATHER THIS SATURDAY. TWO RECORDS FELL THIS AFTERNOON... BUFFALO AIRPORT REACHED 73 BREAKING THE OLD RECORD HIGH OF 69 SET BACK IN 1945. WATERTOWN REACHED 64 BREAKING THE OLD RECORD HIGH OF 61 SET BACK IN 1983. ROCHESTER FELL SHORT OF BREAKING A RECORD ONLY PEAKING OUT AT 72 OR 4 DEGREES SHY AT 137PM. A NORTHERLY LAKE BREEZE THEN QUICKLY COOLED THE TEMP DOWN INTO THE 50S BY 4PM. VISIBLE SATELLITE IMAGERY SHOWS LOW STRATUS OVER WESTERN LAKE ONTARIO WITH MOST OF THE SHORELINE NOW CLEAR OF LOW CLOUDS AND FOG. OTHERWISE MAINLY CLEAR ACROSS WESTERN NEW YORK WITH JUST SOME THIN CIRRUS STREAMING ACROSS CENTRAL NEW YORK AND THE NORTH COUNTRY WHICH IS BLOWOFF FROM THUNDERSTORMS MOVING ACROSS SOUTHERN QUEBEC. PREVIOUS DISCUSSION... THE LARGE SCALE RIDGE THAT IS HELPING TO MAINTAIN OUR WARM TREND WILL DRIFT VERY SLOWLY TO THE EAST TONIGHT AND SUNDAY. THE AREA OF CONVECTION THAT IS CURRENTLY ROUNDING THE TOP OF THE UPPER LEVEL RIDGE ACROSS QUEBEC SHOULD STAY SAFELY NORTH OF OUR CWA FOR THE REST OF THE EVENING...ALTHOUGH IT MAY GET CLOSE TO THE ST LAWRENCE RIVER. OTHERWISE...EXPECT MAINLY CLEAR SKIES ACROSS THE AREA THROUGH AT LEAST THE FIRST HALF OF TONIGHT AS THE SURFACE HIGH REMAINS IN CONTROL. THE LIGHT SOUTHERLY FLOW ON THE BACK SIDE OF THE HIGH SHOULD HELP TO KEEP THE LAKE ONTARIO STRATUS AT BAY. ON SUNDAY...THE FOCUS WILL SHIFT TO THE MID LEVEL SHORT WAVE/TROUGH THAT IS CURRENTLY PUSHING THROUGH CENTRAL MISSOURI. AS THIS IMPULSE MOVES INTO THE MIDWEST OVERNIGHT...THERE WILL BE SOME INCREASE IN CLOUDS ACROSS FAR WESTERN NEW YORK BEFORE DAYBREAK SUNDAY. CLOUDS WILL CONTINUE TO SPREAD EAST ACROSS THE REST OF THE AREA DURING THE MORNING AND AFTERNOON. AN ORGANIZED AREA OF CONVECTION IS FIRING UP IN THE VCNTY OF THE SHORT WAVE THIS AFTERNOON. BUT...AS THE WAVE MOVES AWAY FROM THE FAVORABLE LOW LEVEL MOISTURE CONVERGENCE ASSOCIATED WITH THE CENTRAL PLAINS LOW LEVEL JET...THE CONVECTION SHOULD WEAKEN. THEREFORE...WILL LEAVE IN THE CHANCE POPS FOR MEASURABLE PCPN. WELL ABOVE AVERAGE TEMPERATURES WILL STILL BE THE RULE FOR SUNDAY IN SPITE OF THE ANTICIPATED INCREASE IN CLOUDS AND CHANCE FOR SHOWERS/THUNDERSTORMS. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... UPPER TROUGH WILL CONTINUE ITS TREK THROUGH THE RIDGE AND MAINTAIN CHANCES OF SHOWERS AND THUNDERSTORMS. THE AXIS OF THE TROUGH WILL MOVE EASTWARD ACROSS THE REGION DURING SUNDAY NIGHT AND EXPECT TO HAVE PRECIP MOVE ALONG THE WITH TROUGH AXIS. OVERNIGHT LOWS WILL CONTINUE THE MILD TREND WITH READINGS IN THE MID 50S. MONDAY MAY BE A REPEAT OF SUNDAY WITH HIGH CHANCE POPS FOR CONVECTION THROUGH THE DAY. TWO MAIN DIFFERENCES ARE THE PWATS ARE NOT AS GREAT...AND AXIS OF THE THETA-E RIDGE IS NOW CENTERED OVER CENTRAL TO EASTERN NEW YORK. WILL PLACE LOW CHC POPS TO THE WEST MONDAY AND HIGHEST CHCS TO THE EAST. TEMPERATURES ON MONDAY WILL BE SIMILAR TO A FEW DEGREES WARMER THAN SUNDAY WITH MANY AREAS INTO THE 70S THROUGH THE AFTERNOON HOURS. THE UPPER LEVEL SHORT WAVE WILL BE EXITING THE REGION THROUGH THE COURSE OF THE DAY MONDAY AND WITH BUILDING HEIGHTS ALOFT TO THE WEST EXPECT CONVECTION TO END THROUGH THE COURSE OF MONDAY EVENING. MONDAY NIGHT WILL BE SIMILARLY MILD WITH A LIGHT SOUTHERLY FLOW AND A CONTINUATION OF THE OPPORTUNITY TO BREAK OVERNIGHT WARM LOW TEMPERATURES WITH READINGS IN THE LOWER TO MID 50S. TUESDAY WILL HAVE SUNSHINE AND VERY WARM TEMPERATURES...HIGHS IN THE MID TO UPPER 70S ACROSS THE REGION WITH LOW 80S IN THE FINGER LAKES AND GENESEE RIVER VALLEYS AS WELL AS ALONG THE NIAGARA ESCARPMENT. LOCALES BELOW THE ESCARPMENT TO THE LAKESHORES WILL BE COOLER AS A MORE PRONOUNCED LAKE BREEZE CIRCULATION DEVELOPS AND DRAWS COOL AIR FROM THE LACUSTRINE AIRMASS...HOLDING HIGH TEMPS TO THE 60S IMMEDIATELY ALONG THE SHORE TO THE 70S A COUPLE OF MILES INLAND. TUESDAY NIGHT WILL STILL BE MILD...BUT A FEW DEGREES COOLER AS THERE WILL BE SOMEWHAT DRIER AIR AND LOWS IN THE UPPERMOST 40S FOR THE SOUTHERN TIER AND TUG HILL TO THE LOWER TO MID 50S ELSEWHERE. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE ONGOING INCREDIBLE WARMTH WILL SHOW NO SIGNS OF ABATING UNTIL THE END OF NEXT WEEK. THE LONGWAVE PATTERN WILL STAGNATE ACROSS NORTH AMERICA WITH A VERY DEEP AND SLOW MOVING TROUGH IN THE WEST...AND A MASSIVE EASTERN RIDGE WHICH WILL EVOLVE INTO AN OMEGA BLOCK OVER THE OHIO VALLEY AND LOWER LAKES BY EARLY NEXT WEEK. 850MB TEMPS WILL RUN IN THE +10C TO +12C RANGE FOR WEDNESDAY THROUGH FRIDAY. WITH PLENTY OF SUNSHINE ON MOST DAYS...THIS WILL TRANSLATE INTO HIGHS IN THE MID TO UPPER 70S WITH THE WARMER SPOTS OF THE GENESEE VALLEY LIKELY MAKING A RUN AT 80 ON AT LEAST A FEW DAYS. EXPECT SYNOPTIC FLOW TO BE WEAK ENOUGH ON MOST DAYS TO ALLOW LOCAL LAKE BREEZES TO FORM...KEEPING THE IMMEDIATE LAKESHORES COOLER. AS FAR AS PRECIP CHANCES GO...THE UPPER LEVEL RIDGE WILL BUILD DIRECTLY OVERHEAD AGAIN...WHICH SHOULD PRODUCE MAINLY DRY CONDITIONS THROUGH MOST OF NEXT WEEK. WITH MODERATE AMOUNTS OF LOW LEVEL MOISTURE AND MODEST INSTABILITY IN PLACE...THERE IS ALWAYS A SMALL CHANCE OF ISOLATED DIURNAL CONVECTION BENEATH THE RIDGE AXIS...BUT VERY WARM MID LEVEL TEMPS AND NO SYNOPTIC FORCING WILL KEEP THIS VERY LIMITED. WITH THIS IN MIND...HAVE JUST CONTINUED THE DRY FORECAST THROUGH THE PERIOD. THIS UPPER LEVEL RIDGE SHOWS SIGNS OF BREAKING DOWN TOWARDS THE END OF THE WEEK. BOTH THE 12Z GFS AND ECMWF SHOW SOME SHOWERS AND THUNDERSTORMS MAY SNEAK INTO WNY ON THURSDAY IN ADVANCE OF A CUT OFF OVER THE PLAINS...HOWEVER GIVEN THE STRENGTH OF THIS PERSISTENT UPPER LEVEL RIDGE...WILL HOLD ANY POPS TO CHANCE POPS THURSDAY AFTERNOON WITH LAKE BREEZE CONVERGENCE AND DIURNAL TEMPS...AND BRING IN MID RANGE CHANCE POPS ON FRIDAY WITH A BETTER . WITH THE INCREASE CLOUDS ON FRIDAY IN SHOWERS AND THUNDERSTORMS TEMPERATURES FRIDAY ARE EXPECTED TO BE SLIGHTLY COOLER...THOUGH STILL REMAIN WELL ABOVE SEASONAL NORMS WITH HIGHS IN THE MID 60S TO LOWER 70S. THE END OF THE HEAT WAVE WILL BE SEEN ON SATURDAY AS THE MEAN UPPER TROUGH ALONG THE NORTHERN STREAM AND THE SOUTHERN EXTENSION OF THIS TROUGH OR CUTOFF LOW BOTH COME ACROSS THE GREAT LAKES TO THE MID ATLANTIC COAST. WILL HAVE CONTINUED CHANCE POPS FOR SHOWERS AND SCATTERED THUNDERSTORMS HIGH TEMPS WILL FALL BACK TO THE LOWER 60S ON SATURDAY. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... THE BULK OF THE LOW STRATUS CLOUDS AND FOG ARE NOW CONFINED TO LAKE ONTARIO AND SHOULD STAY MAINLY OVER THE LAKE FOR THE REST OF THE EVENING. HIGH PRESSURE ANCHORED OFF THE EAST COAST WILL MAINTAIN VFR CONDITIONS OVER THE AREA TONIGHT THROUGH SUNDAY. THERE WILL BE AN INCREASE IN VFR CLOUDS LATE TONIGHT AND SUNDAY AS A MID LEVEL SHORT WAVES MOVES EAST TOWARD NEW YORK STATE. A FEW AFTERNOON THUNDERSTORMS ARE POSSIBLE SUNDAY. OUTLOOK... MONDAY...MAINLY VFR WITH CHANCE -TSRA. TUESDAY THROUGH FRIDAY...MAINLY VFR. && .MARINE... HIGH PRESSURE WILL REMAIN FIRMLY IN CONTROL OF THE LAKES THROUGH SUNDAY. THE COOL LAKE TEMPERATURES COMBINED WITH ABUNDANT LOW LEVEL MOISTURE WILL RESULT IN AREAS OF FOG ON LAKE ONTARIO THROUGH TONIGHT. AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION SUNDAY WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON INTO MONDAY. OTHERWISE...EXPECT GENERALLY LIGHT WINDS AND WAVES TO PREVAIL WELL INTO THE COMING WEEK. && .CLIMATE... RECORD HIGHS...AND HIGH MINIMUMS FOR BUFFALO AND ROCHESTER NEXT WEEK. BUFFALO DATE RECORD HIGH (YEAR) HIGH MINIMUM (YEAR) SUN 3/18 73 (1966) 46 (1903) MON 3/19 70 (1921) 58 (1903) TUE 3/20 74 (1903) 51 (1921) WED 3/21 69 (1913) 48 (1948) THU 3/22 71 (1938) 59 (1938) FRI 3/23 78 (1966) 48 (1920) ROCHESTER DATE RECORD HIGH (YEAR) HIGH MINIMUM (YEAR) SUN 3/18 77 (1894) 45 (1894) MON 3/19 77 (1903) 58 (1903) TUE 3/20 79 (1903) 57 (1903) WED 3/21 72 (1921) 43 (1938) THU 3/22 83 (1938) 53 (1938) FRI 3/23 79 (1966) 50 (1938) MARCH OF 2012 MAY TURN OUT TO BE THE WARMEST MARCH ON RECORD. ITS NO SECRET THAT WE HAVE HAD ABOVE NORMAL TEMPERATURES THIS MONTH...WITH MOST OF WESTERN NEW YORK ALREADY RUNNING ABOUT 10 DEGREES ABOVE NORMAL. FOR THE NEXT WEEK...TEMPERATURES ARE FORECAST TO BE WELL ABOVE NORMAL AND BOTH BUFFALO AND ROCHESTER WILL HAVE MULTIPLE OPPORTUNITIES TO BREAK RECORD HIGHS...AND REMAIN ABOVE RECORD HIGH MINIMUMS DURING THIS PERIOD. WHILE MARCH IS HALF COMPLETE...IF FORECAST TEMPERATURES TURN OUT CORRECT...THERE WILL BE NEARLY A WEEK WITH TEMPERATURES AVERAGING ABOUT 25 DEGREES ABOVE NORMAL. PROJECTING THIS OUT...EVEN IF THE PAST FEW DAYS OF MARCH TURN OUT TO BE NEAR NORMAL...THERE IS A GOOD CHANCE THAT THE MONTHLY AVERAGE WILL TURN OUT TO BE BETWEEN 45 AND 48 DEGREES. THE WARMEST MARCH ON RECORD FOR BUFFALO IS 44.5 DEGREES SET IN 1946...AND FOR ROCHESTER 43.8 SET IN 1945. SO WHILE ITS A BIT EARLY TO PROCLAIM A RECORD...ITS BECOMING INCREASINGLY LIKELY THAT MARCH OF 2012 WILL BE RECORD SETTING. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...SMITH/TJP SHORT TERM...WCH LONG TERM...WCH AVIATION...SMITH/TJP MARINE...TJP CLIMATE...APFFEL/THOMAS
Hazardous weather outlook, Mar 17, 1:40 PM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 140 PM EDT SAT MAR 17 2012 NYZ001>008-010>014-019>021-085-181745- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 140 PM EDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-181745- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 140 PM EDT SAT MAR 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:20 PM EDT | Marine Dense Fog Advisory | BUF | 12 hr | |
| Mar 18, 4:34 PM EDT | Special Weather Statement | BUF | Livingston | 56 min |
| Mar 18, 4:53 PM EDT | Special Weather Statement | BUF | Cattaraugus | 67 min |
| Mar 18, 5:13 PM EDT | Special Weather Statement | BUF | Ontario, Wayne | 62 min |
Nearby
Dense Fog Advisories in New York, 2012Every dense fog advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.